# SDR CA000925026

- Difficulty date: August 31, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 28,428 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 28E997
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 7,195 hours, 8,284 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) THE FLIGHT CREW REPORTED A LOW OIL PRESSURE INDICATION ON NR 1 ENGINE DURING CRUISE FLIGHT. A PRECAUTIONARY SHUTDOWN WAS PERFORMED AND THE AIRCRAFT PROCEEDED TO AN ALTERNATE AIRPORT WHERE THEY LANDED UNEVENTFULLY. MAINTENANCE INVESTIGATION REVEALED THAT THE ENGINE OIL COOLER HAD FAILED. THE OIL COOLER ASSEMBLY WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE. TIME SINCE OIL COOLER REPAIR 2575 HOURS AND 2437 CYCLES.
